My CCRM IVF Journey

Our successful journey through IVF #2 at one of the world's top fertility clinics

Nosedive

Posted by auntiem10 on November 4, 2010

The second major side effect listed on the sheet that accompanied my first depot lupron injection is Mood Changes. (Hot flashes is the first side effect listed.) Starting this week, my mood has taken a huge nosedive. It’s like one of those little planes at air shows that hurtles toward the earth in a death-defying manner, only my plane is crashing instead of pulling up at the last minute. This feeling started around the same time as the hot flashes, so I’m positive it’s caused by the medicine and not anything in my environment. It’s nothing I can’t handle and the negative feelings aren’t constant, but they are present and as much as I would like to present these couple of months in a positive light, I’m acknowledging them on this blog for future DL patients. Just keeping it real, folks.

I feel like I’m on the verge of tears, and I feel some symptoms of depression–fatigue, anxiety, lack of energy. I became angry and overreacted to the hubby the other night, and we very rarely argue. He may have his hands full for six more weeks, until I start BCPs to add estrogen. I am very lucky that he’s one of the most patient people I know.

The hot flashes continue… they are not terrible, but I’m guessing they are here to stay for a while. I feel very hot at night.

I’m trying to keep myself busy, exercise to earn endorphins, participate in activities that make me happy. College basketball has begun, so that is one huge plus. My sister and nieces are visiting this weekend. We leave for a Thanksgiving vacation in New York in about three weeks. And counting down the remaining days of depot lupron in small increments also helps–I’m in single digits now until the second DL injection. Nine days to go!

In other matters, I was contacted by an online retailer about the possibility of hosting a giveaway on this blog. My initial thoughts were that it might be a good way to make someone’s day on here, so I asked for more information while trying to decide whether to proceed. The contact explained to me that I would need to include a key word in the post and a link to a certain area of their website when announcing the giveaway. And guess what key word I was supposed to use? Children’s luggage! Yes, that’s right–this online retailer wanted me to provide a link to a website page dedicated to children’s luggage on my infertility blog. Obviously, I said no thanks. But isn’t it ironic?! I just found it quite funny. : )

Advertisements

8 Responses to “Nosedive”

  1. Pie said

    I’m sorry the mood swings are happening. I found myself to be short-tempered on the DL – but it was an on-off thing, not all the time. I sort of attributed it to how well I was sleeping (bad hot flash night or not), but I’m sure the DL did it too. In a more sane moment, make sure to remind your DH that it’s the meds talking when you’re sad or crabby.

    As for the giveaway suggestion…sigh. Just sigh.

  2. LC1 said

    Sorry to hear your mood has taken a nosedive. Really hope you feel better soon. All worth it in the end, hang in there!

  3. LisainSK said

    Thinking of you…sounds like you are fighting all that you can against the sideaffects.

  4. mo said

    Sorry to hear the mood effects are hitting. They are what I found the most difficult to deal with. I felt extremely blue, as well as irritable and sometimes downright angry. It was definitely no picnic. But it is temporary and you are going through this for a good cause – to improve your lining. Thinking of you.

  5. R said

    sorry about the s/e, I hope they ease up soon. please be kind to yourself and don’t blame yourself for feeling down or b*tchy (not that you are doing this). go out and pamper yourself, you deserve it.

  6. Ugh… sorry abt the mood swings… but it helps to know that it because of the DL and not of anything else. Thinking of you.

  7. looknomore said

    I took my 1st lupron depot shot yesterday- 1st of the 3. Will be following your journal. I am very concerned about the side effects, though I am on add back. Have been feeling completely tired since the injection, nothing else yet though, but its still early days. Hope things get better for you. I have stage IV endo and a failed IVF. I am hoping lupron will put the endo to sleep and help me get pregnant with my next IVF. xx

  8. […] 2010: Deluged with hot flashes, crappy mood ensued, second Depot Lupron injection, fun Thanksgiving trip to […]

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

 
%d bloggers like this: